# SDR DALA2025012400608

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0773787) DAMAGE ALONG AFT CARGO COMPARTMENT FLOOR/SIDEWALL MOUNTING ZEE CHANNEL, FROM STA 727 TO STA 847, LBL 25. REMOVED AND REMPLACED ZEE CHANEL AT STA 727 TI STA 847, LBL 5 I.A.W. B737-900 SRM 53-00-53-2R-5.
